MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE S; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE S; HIP CERAMIC BALL HEAD
Catalog Number 01.29.201
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 9 years and 3 months after primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the medacta head and liner with a competitor's components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22-nov-2023: lot 141786: 89 items manufactured and released on 23-jun-2014.Expiration date: 2019-05-31.No anomalies found related to the problem.To date, 88 items of the same lot have been sold with no similar reported case during the period of the review.Additional device involved batch review performed on 22-nov-2023 liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø52/28 (k092265) lot 143449: 33 items manufactured and released on 12-aug-2014.Expiration date: 2019-06-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of the review.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 28 SIZE S
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18301130
Report Number3005180920-2023-00986
Device Sequence Number17047289
Product Code LZO
UDI-Device Identifier07630030809125
UDI-Public07630030809125
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number01.29.201
Device Lot Number141786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale